Doctor insights on:
Side Effects: Yes. Of course.Get a more detailed answer ›
Shakiness, dizziness, fatigue, cant sleep, nausea, vomiting, diarrhea, chest pain, headache, extreme leg and arm cramps since I took Bactrim (sulfamethoxazole and trimethoprim) yesterday?
Bactrim (sulfamethoxazole and trimethoprim): You need to stop it and call the doctor. If the symptoms are bad, you should got to the ER ...Read more
Gastroenteritis: It may not be the "flu" per se, but it sounds like you have a GI bug. Usually this is from a virus. For most people, the biggest risk is dehydration. Drink an electrolyte solution or make one yourself. Google "oral rehydration solution recipe". Otc meds like loperamide, used according to label instructions might be helpful. ...Read more
Stomach flu: These symptoms sound most typical of a stomach flu. . It does not require any specific evaluation unless it starts occurring regularly every month. There is no specific treatment. Just rest, drink plenty of fluids, and practice careful handwashing to protect others. ...Read moreSee 1 more doctor answer
See a doctor: If you're feeling chest pain, having trouble breathing or feeling short of breath, you should see a doctor immediately and not wait until your doctor's office opens tomorrow. This could be something viral, but bacterial pneumonia is still very possible, especially if you have a Hx of recurrent pneumonia. If you're concerned, don't wait to seek treatment. ...Read moreSee 2 more doctor answers
Began nov 20th: headache fatigue. 21st nausea vomiting headache dizziness body aches and hallucination last night. Today nausea headache and diarrhea.?
Uti with fever, diarrhea, chest pain, nausea, coughing, congestion, dizziness, fatigue, sore throat, no appetite, extreme abdominal pain.
Dehydration: is probably causing the fatigue weakness and dizziness. If you are unable to take fluids by mouth, then you will need to have them administered IV or this could get even worse. Also you should find the cause of all of this by visiting a clinical facility and get it treated. Good luck! ...Read more
Maybe you see doc 1t: Yes, you can take zofran (ondansetron) if you 100% sure it is gastroenteritis! however, nausea and vomiting could be the symptoms of other conditions (for example, cholecystitis, appendicitis, small bowel obstruction), and in these cases zofran (ondansetron) could be harmful or could mask very dangerous surgical cases. Don't hesitate to go see the real doc. ...Read moreSee 1 more doctor answer
Day 5 of omnicef (cefdinir) for sinus infection, feeling worse, congested, drainage, headache, fatigue, nausea..is this normal?
Yes, pretty normal: Most sinusitis isn't due to bacteria, but to viruses, allergy, etc, and antibiotics like cefdinir (Omnicef) have no effect. Your doctor probably thought it was worth a try, but maybe didn't really expect it to help much. Nasal or oral decongestant and hydration (saline nasal spray) may be more effective. Or maybe a different antibiotic, e.g. azithromycin. Discuss with the doctor. ...Read more
High fever, body aches, sore throat, headaches, nausea. Rapids negative for strep, flu, mono. Taking amoxicillin for 5 days, not working.
Most likely viral.: Tjese are all symptoms of a viral illness. It is not clear as if you went to the office or ER. It appears to that the doc has done the average workup and you may need to work it out. The amoxil (amoxicillin) will not treat a virus. See what your doc recommends next Best wishes. ...Read more
I was taking avelox due to sinus infec and fever.than started vomiting and diarrhea.now nausea only.and my GGT is 440 and ALT 230.avelox side effect?
Possible, not common: The FDA has reported acute liver failure in 6.6 cases per 10 million prescriptions of moxifloxacin (Avelox). I would make sure you're not taking other things that might affect your liver (tylenol, alcohol, eg) and follow up with your doctor to make sure these are not getting higher! ...Read more
The pain may not...: Be from a uti.Get a more detailed answer ›
Just started cipro (ciprofloxacin) for UTI (3rd since april) 1st dose last night 10pm. Today vomiting nausea and forceful diarrhea. Could it be cipro (ciprofloxacin)?
Recurrent UTI's: A more important question you need to ask is: why am i having recurrent uti's? You need to see a urologist to make sure you do not have an anatomical defect in your urinary system causing your uti's to develop. If there is such a problem, resolution of it may prevent future ones. What does the doctor who is giving you Cipro (ciprofloxacin) say about your recurrent uti's? ...Read moreSee 1 more doctor answer
Anesthesia: Typical medications used for anesthesia induce nausea and vomiting. They can also make you feel unsteady. These are typically much improved vs. Resolved by 24 hours. Beyond then, these symptoms can be related to narcotic pain medications. Your particular situation may or may not be consistent with this. Contact your doctor regarding this if you are unsure. ...Read more